# SDR DHL2001806506

- Difficulty date: March 10, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 1 INCH AT STA. 220 L-35 LT CORRECTIVE ACTION: PERFORMED STOP HOLE. FABRICATED REINFORCING ANGLE AND INSTALLED IAW SRM 53-2-3 FIG 10.  STATUS-CLOSED.
